# SDR SWAA2023031012720

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R2 DOOR GIRT BAR SKIRT DRAGGING AND CATCHING ON CUT OUT<[01] REPOSITION R2 DOOR GIRT BAR SKIRT INTO SLIDE COMPARTMENT IN REF. AMM 25-66-01-000-801 AND MT 725-61-06. PENDING TEST FOR INTERFERENCE;[02] VERIFIED / INSPECTED ENTRY#1 AS WORKED PERFORMED IN ORDER TO CORRECT TO PROBLEM. FINAL TEST FOR INTERFERENCE WAS PERFORMED BY RII AND FOUND DRAGGING FAULT WAS CORRECTED. ( N/R NOW COMPLETED.)
